×

zbMATH — the first resource for mathematics

Some metric inequalities in the space of matrices. (English) Zbl 0064.01402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ky Fan, Maximum properties and inequalities for the eigenvalues of completely continuous operators, Proc. Nat. Acad. Sci., U. S. A. 37 (1951), 760 – 766. · Zbl 0044.11502
[2] V. B. Lidskiń≠, On the characteristic numbers of the sum and product of symmetric matrices, Doklady Akad. Nauk SSSR (N.S.) 75 (1950), 769 – 772 (Russian).
[3] J. von Neumann, Some matrix-inequalities and metrization of matric-space, Tomsk Univ. Rev. vol. 1 (1937) pp. 286-300. · JFM 63.0037.03
[4] Robert Schatten, A Theory of Cross-Spaces, Annals of Mathematics Studies, no. 26, Princeton University Press, Princeton, N. J., 1950. · Zbl 0039.33503
[5] Helmut Wielandt, An extremum property of sums of eigenvalues, Proc. Amer. Math. Soc. 6 (1955), 106 – 110. · Zbl 0064.24703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.